# SDR MWEA040128

- Difficulty date: August 5, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,613 hours, 43,041 cycles
- Engine: Pwa JT8D*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 991556211
- Condition: Cracked
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDE OF AFT PRESSURE BULKHEAD, A STIFFNER AT TWELVE O'CLOCK POSITION IS CRACKED ON OB END.  FABRICATED AND INSTALLED ANGLE.
